MAUDE Adverse Event Report: SYNTHES GMBH 3.5/4.5MM VA PPFX PROX FEMUR HOOK PL/LARGE/5HOLES/RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5/4.5MM VA PPFX PROX FEMUR HOOK PL/LARGE/5HOLES/RIGHT; PLATE, FIXATION, BONE
Catalog Number 02.221.086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).It was reported clinical adverse events received for symptomatic hardware.Patient was implanted with hardware on (b)(6) 2024.Patient was indicated for removal of hardware to treat.Symptomatic hardware causing pain.Date of revision unknown.This report is for one 3.5/4.5mm va ppfx prox femur hook pl/large/5holes/right.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5/4.5MM VA PPFX PROX FEMUR HOOK PL/LARGE/5HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20175985
Report Number8030965-2024-11027
Device Sequence Number21008611
Product Code HRS
UDI-Device Identifier10886982275578
UDI-Public(01)10886982275578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.221.086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7 COCR CABLE WITH TI CRIMP 750-STERILE.; UNK - SCREWS: VA LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown